# SDR UIEA2016032100195

- Difficulty date: March 20, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,845 hours, 22,865 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENG FIRE LP 1 STATUS, FWD TO MDDR 65184 IAW MEL 26-11-01-01-CAT C DUE 31 MAR 16, PLACARD INSTALLED.  PERFORMED ENG FIRE LOOP TEST IAW AMM 26-11-00.  ALL CHS NORMAL, PLACARD REMOVED. MCC NOTIFIED & CLEARED MDDR 65184.
